# SDR SWAA2020072798485

- Difficulty date: July 7, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,906 hours, 25,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE EMERGENCY EXIT CUT- OUT FWD SECTION ESCAPE ROPE ATTACHMENT RUSTY. / REMOVED AND REPLACED RH FUSELAGE EMERGENCY CUT-OUT FWD SECTION ESCAPE ROPE IAW B737 AMM 25-61-10-000-802 & AMM 25-61-10-400-802
